# SDR QXEA2013050300884

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 301 S31l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P CORRODED FWD OF BS 301.   REMOVED CORROSION IAW SRM 51-42-05-02-01, SRM 51-21-00-00-02, REV 12.  CONFIRMED CRACK FREE RET NTM 51-00-04-910-801N, PT1 & 51-00-06-910-801, PT 1, REV 9.   FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-02-17, REV 12.
